On the value of derivative evaluations and random walk suppression in Markov chain Monte Carlo algorithms

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

On the value of derivative evaluations and random walk suppression in Markov chain Monte Carlo algorithms

TitleOn the value of derivative evaluations and random walk suppression in Markov chain Monte Carlo algorithms
Publication TypeJournal Article
Year of Publication2004
AuthorsGustafson, P, Macnab, YC, Wen, S
JournalStatistics and Computing
Volume14
Pagination23–38
DOI10.1023/b:stco.0000009413.87656.ef